# SDR SWAA2022022461813

- Difficulty date: October 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 48,425 hours, 28,397 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL UPPER FWD SLIDING SEAL IS CRACKED ON AFT SIDE AT ATTACH POINT / REMOVED CRACKED; RIGHT HAND HORIZONTAL; UPPER; FORWARD SLIDING SEAL AND INSTALLED NEW SEAL I/A/W AMM 53-31-31-400-801
